RAMANUJAN’S THETA-FUNCTION IDENTITIES INVOLVING LAMBERT SERIES

  • Unique Paper ID: 172639
  • Volume: 8
  • Issue: 12
  • PageNo: 1650-1654
  • Abstract:
  • M.D. Hirschhorn [10] has shown that Jacobi’s two – square theorem is an immediate consequence of a famous identity of Jacobi. Motivated by this, we show how several identities of Ramanujan involving Lambert series, product and Quotient of theta functions follows easily from Jacobi’s triple product identity.

Copyright & License

Copyright © 2025 Authors retain the copyright of this article. This article is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

BibTeX

@article{172639,
        author = {NANDINI C S and SOWMYA M},
        title = {RAMANUJAN’S THETA-FUNCTION IDENTITIES INVOLVING LAMBERT SERIES},
        journal = {International Journal of Innovative Research in Technology},
        year = {2025},
        volume = {8},
        number = {12},
        pages = {1650-1654},
        issn = {2349-6002},
        url = {https://ijirt.org/article?manuscript=172639},
        abstract = {M.D. Hirschhorn [10] has shown that Jacobi’s two – square theorem is an immediate consequence of a famous identity of Jacobi.  Motivated by this, we show how several identities of Ramanujan involving Lambert series, product and Quotient of theta functions follows easily from Jacobi’s triple product identity.},
        keywords = {Jacobi’s two-square theorem, Identities of Ramanujan, Theta-functions 2000 Mathematics Subject classification: Primary – 11E25, 14K25},
        month = {January},
        }

Cite This Article

  • ISSN: 2349-6002
  • Volume: 8
  • Issue: 12
  • PageNo: 1650-1654

RAMANUJAN’S THETA-FUNCTION IDENTITIES INVOLVING LAMBERT SERIES

Related Articles